Texas, 2015

Hail and Damaging Winds in Texas, April 26 to 27, 2015

April 26 to 27, 2015 · NWS EWX · 16 events in 9 counties and zones

An upper level trough moved through the southwest and interacted with a surface front and dryline to develop thunderstorms. Some of these storms produced damaging wind gusts and large hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EWX wrote it up.

An upper level trough moved through the southwest and interacted with a surface front and dryline to develop thunderstorms. Some of these storms produced damaging wind gusts and large hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Apr 26, 6:18 PM CST, 2 hours 21 minutes earlier.

Area forecast discussion, Apr 26, 6:18 PM CST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
718 PM CDT SUN APR 26 2015

.AVIATION... /00Z TAF UPDATE/
ANOTHER ROUND OF STRONG TO SEVERE STORMS ARE EXPECTED TO IMPACT
I-35 TERMINALS THIS EVENING. AHEAD OF THIS DEVELOPMENT A GRADUAL
LOWERING INTO MVFR...THEN IFR CLOUDS SHOULD DEVELOP JUST BEFORE
A BROKEN LINE OF CONVECTION MOVES INTO I-35. CONVECTIVE OUTFLOWS
SHOULD OCCASIONALLY LIFT CIGS TO VFR NEAR THE STORMS...BUT WILL
KEEP SKIES AT MAINLY IFR. IMPROVENTS INTO MVFR AND VFR ARE
EXPECTED BETWEEN 12Z AND 15Z. MEANWHILE VFR SKIES AND A SUBTLE
OVERNIGHT WIND SHIFT IS ALL THAT IS ACCOUNTED FOR AT DRT...AS MOST
MODELS KEEP THE CONVECTION JUST TO THEIR NE.

&&

.PREV DISCUSSION... /ISSUED 249 PM CDT SUN APR 26 2015/

..ISOLATED SEVERE POTENTIAL THE REST OF THE AFTERNOON BECOMING
MORE WIDESPREAD OVERNIGHT AS SEVERE LINE OF STORMS EXPECTED...

SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...

FOR NOW THROUGH 7PM...
SUPERCELLS ARE BEGINNING TO FIRE ALONG THE DRY LINE WHICH IS SPANNING
FROM NEAR DEL RIO...EAST OF JUNCTION...AND NORTH INTO CENTRAL
TEXAS. CONTINUED LOW LEVEL MOISTURE FLOW FROM THE SE AND A VERY
UNSTABLE ENVIRONMENT WILL RESULT IN SUPERCELL DEVELOPMENT AS FAR
SOUTH AS THE SOUTH EDWARDS PLATEAU THIS AFTERNOON. SATELLITE
IMAGERY HAS BEEN INDICATING THE BEST INSTABILITY AND LOW LEVEL
CONVERGENCE TO BE ISOLATED TO THE DRY LINE ITSELF...WHICH WAS WELL
HANDLED IN THE 12Z NAM SOLUTIONS THIS MORNING.

VISIBLE SATELLITE AND SURFACE ANALYSIS SHOWS CU DEVELOPMENT
EXTENDING AS FAR SOUTH AS KERRVILLE AND THIS POINT NORTH AND EAST
WILL BE THE FOCUS FOR ISOLATED SUPERCELL DEVELOPMENT THROUGH THE
REST OF THE PEAK HEATING HOURS THIS AFTERNOON. IT IS DIFFICULT TO
ASCERTAIN THE LIKELIHOOD OF DEVELOPMENT AS THE DRYLINE IS
INTERACTING WITH THE MOIST MT AIR MASS RESULTING IN UNEVEN MIXING
FROM NORTH TO SOUTH AND RESULTANT BULGING IN THE DRYLINE. IF ANY
PARCELS ARE ABLE TO LIFT ABOVE THE BOUNDARY LAYER AND TAP INTO THE
ELEVATED INSTABILITY AND STRONG MID LEVEL LAPSE RATES...VERY LARGE
HAIL AND DAMAGING STRAIGHT LINE WINDS COULD RAPIDLY DEVELOP.
TORNADIC POTENTIAL WILL ALSO BE POSSIBLE FOR CELLS IN THE BETTER
MOISTURE ENVIRONMENT FARTHER DISPLACED FROM THE DRY LINE.

FOR 7PM THROUGH MIDNIGHT...
UPPER LEVEL DIVERGENCE WILL INTENSIFY IN THE EXIT REGION OF THE
UPPER LEVEL JET BEGINNING TO SPREAD INTO WEST CENTRAL TEXAS AND
WILL INTERACT WITH THE DRYLINE...WHICH MAY SLIGHTLY RECEDE THIS
EVENING. UPSCALE GROWTH TO A SEVERE MESOSCALE CONVECTIVE SYSTEM IS
EXPECTED ALONG THE DRYLINE...WHICH SHOULD BE ROUGHLY WHERE IT IS
CURRENTLY LOCATED...IF NOT 25 MILES OR SO FARTHER WEST AND BEGIN
TO PROPAGATE EAST SOUTHEASTWARD.

MIDNIGHT THROUGH 4AM...
THE INTENSE SQUALL LINE SHOULD BEGIN IMPACTING THE NORTHERN ZONES
INCLUDING THE AUSTIN METRO AREA BY MIDNIGHT OR 1AM WITH DAMAGING
STRAIGHT LINE WINDS UP TO 70 MPH AND POSSIBLY HIGHER DEPENDING ON
HOW MUCH INSTABILITY REMAINS IN PLACE DURING THE OVERNIGHT HOURS.
DID NOTICE SOME HINTS AT MID LEVEL LAPSE RATES RELAXING JUST A BIT
SO HOPEFULLY THE WIND POTENTIAL WILL REMAIN AT OR BELOW THE
CURRENT THINKING. QUARTER SIZED HAIL WILL ALSO BE POSSIBLE AND
POTENTIALLY SOME LARGER HAIL IN THE MORE INTENSE UPDRAFTS OF THE
LINE. AS THE LINE CONTINUES ITS PROGRESSION SOUTH AND EAST OF
AUSTIN BY 2 TO 4 AM...THE MATURE LINE SHOULD CONTINUE TO EVOLVE
INTO A WIND AND HEAVY RAIN THREAT AND LESS OF A HAIL THREAT.
WHILE THE MOVEMENT OF THE LINE SHOULD BE RATHER QUICK...RAIN RATES
SHOULD INCREASE AS THE LINE BEGINS TO INGEST MORE MOIST BOUNDARY
LAYER AIR. THIS WOULD RESULT IN SOME LOCALLY HEAVY RAIN THAT MAY
RESULT IN LOCALIZED FLASH FLOODING ALONG AND EAST OF THE I35
CORRIDOR WHERE MORE SATURATED SOILS ARE PRESENT FROM PREVIOUS
RAINS OVER THE LAST WEEK.

TOMORROW MORNING AND INTO THE AFTERNOON HOURS...
THE UPPER LOW RESPONSIBLE FOR THE SEVERE EPISODE TODAY WILL SHIFT
EASTWARD INTO THE RED RIVER VALLEY WHILE A COLD FRONT BEGINS TO
DROP DOWN INTO CENTRAL TEXAS. THE SEVERE THREAT WILL SHIFT TO THE
EXTREME EASTERN ZONES AND BY MID-DAY SHOULD BE MOSTLY OUT OF THE
AREA. AS THE COLD FRONT APPROACHES...THERE STILL EXISTS A SLIGHT
CHANCE FOR THUNDER BUT GFS/EURO ARE BOTH NOT ADVERTISING MUCH OF
NOTE WITH THAT ACTIVITY.

LATE MONDAY NIGHT AND INTO TUESDAY MORNING...
THE COLD FRONT WILL BEGIN TO MOVE THROUGH THE AREA OVERNIGHT
MONDAY AND RESULT IN MUCH COOLER TEMPERATURES MOVING INTO THE LONG
TERM PERIOD. MUCH DRIER AIR WILL FILTER IN AS WINDS SHIFT TO THE
NORTH AND CLEAR OUT THE POP CHANCES.

TB3

LONG TERM (TUESDAY THROUGH SUNDAY)...

BENIGN WEATHER CONDITIONS ARE EXPECTED FOR THE EXTENDED FORECAST
PERIOD. NORTHWEST FLOW ALOFT WILL DOMINATE THROUGH SATURDAY FOR COOL
NIGHTS AND MILD AFTERNOONS. A WEAK COLD FRONT IS EXPECTED TO MOVE
ACROSS SOUTH CENTRAL TEXAS THURSDAY AFTERNOON BUT DISSIPATES BEFORE
REACHING THE COASTAL PLAINS. BOTH GFS AND ECM CONCUR WITH THIS
SOLUTION. THIS WILL RE-INFORCE DRY AND PLEASANT WEATHER ON FRIDAY.
AN UPPER LEVEL TROUGH IS FORECAST TO PUSH FROM THE PACIFIC NORTHWEST
INTO THE NORTHERN ROCKIES BY SUNDAY. AT THE SURFACE...SOUTHERLY
WINDS AND MOISTURE RETURNS ACROSS THE AREA AS THE UPPER LEVEL TROUGH
PUSHES TO THE EAST. THIS TRANSLATE TO A SLIGHT CHANCE FOR SHOWERS
AND THUNDERSTORMS ACROSS THE EAST HALF OF SOUTH CENTRAL TEXAS SUNDAY
AFTERNOON AND ACROSS THE RIO GRANDE FOR THE EVENING PERIOD.
TEMPERATURES WILL REMAIN CLOSE TO NORMAL LEVELS THROUGH THE PERIOD
WITH HIGHS IN THE LOWER 80S AND LOWS IN THE LOWER 60S.

OB17

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              65  85  59  72  51 /  70  30  20  10  -
AUSTIN BERGSTROM INTL AIRPORT  65  83  58  72  49 /  70  30  20  10  -
NEW BRAUNFELS MUNI AIRPORT     66  84  59  73  50 /  60  30  10  10  -
BURNET MUNI AIRPORT            62  83  56  70  49 /  70  30  30  20  -
DEL RIO INTL AIRPORT           62  87  60  76  51 /  10   0  -   -   -
GEORGETOWN MUNI AIRPORT        63  83  57  70  49 /  70  30  30  10  -
HONDO MUNI AIRPORT             63  85  59  74  49 /  40  20  -   -   -
SAN MARCOS MUNI AIRPORT        65  83  60  72  50 /  70  30  10  10  -
LA GRANGE - FAYETTE REGIONAL   69  82  61  72  50 /  60  50  20  10  -
SAN ANTONIO INTL AIRPORT       66  85  60  73  51 /  50  20  10  10  -
STINSON MUNI AIRPORT           67  84  62  74  51 /  40  30  10  10  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 26, 1:11 PM CST, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
211 PM CDT SUN APR 26 2015

TXZ171>173-183>194-202>209-217>225-228-271915-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
211 PM CDT SUN APR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTH
CENTRAL TEXAS THIS AFTERNOON AND TONIGHT. FOR THE AFTERNOON AND
EVENING HOURS...THE GREATEST CONCERN FOR SEVERE WEATHER WILL
REMAIN ALONG AND NORTH OF A DEL RIO TO GEORGETOWN LINE. THE MAIN
CONCERNS WILL BE LARGE HAIL...DAMAGING WIND AND LOCALLY HEAVY
RAINFALL. HOWEVER...AN ISOLATED TORNADO CAN NOT BE RULED OUT.

A SECOND ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER THE
HILL COUNTRY LATE THIS EVENING...THEN MOVE INTO THE INTERSTATE 35
CORRIDOR DURING THE LATE EVENING AND OVERNIGHT HOURS. THE MAIN
CONCERNS WILL DAMAGING WIND...LOCALLY HEAVY RAINFALL AND LARGE
HAIL. HOWEVER...AN ISOLATED TORNADO CAN NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE SLIGHT RISK FOR STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE
EARLY MONDAY MORNING FOR AREAS EAST OF THE INTERSTATE 35 AND
INTERSTATE 37 CORRIDORS. THE MAIN CONCERNS WILL DAMAGING WINDS
AND LOCALLY HEAVY RAINFALL.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON AND EVENING.

In the hours before

Special weather statement, Apr 26, 3:24 PM CST, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
424 PM CDT SUN APR 26 2015

TXZ225-262215-
LAVACA TX-
424 PM CDT SUN APR 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAVACA COUNTY UNTIL 515
PM CDT...

AT 423 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SPEAKS...OR 19 MILES NORTH OF EDNA...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPEAKS AND VIENNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2918 9677 2918 9679 2921 9688 2922 9688
      2953 9675 2953 9674 2934 9656
TIME...MOT...LOC 2123Z 231DEG 18KT 2925 9669

MCO
Special weather statement, Apr 26, 8:27 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
927 PM CDT SUN APR 26 2015

TXZ183-184-270330-
EDWARDS TX-VAL VERDE TX-
927 PM CDT SUN APR 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS AND VAL
VERDE COUNTIES UNTIL 1030 PM CDT...

AT 926 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTHEAST OF JUNO
TO NEAR LANGTRY...AND MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JUNO...LOMA ALTA...COMSTOCK...CARTA VALLEY...FLOUR MILLS...SHUMLA...
SEMINOLE CANYON STATE PARK...US-277 NEAR THE SUTTON-EDWARDS COUNTY
LINE...PAFFORD CROSSING...DEVILS SHORES...BAKERS CROSSING...
VINEGARONE AND DEVILS RIVER STATE NATURAL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3029 10125 3029 10030 2952 10075 2969 10137
      2975 10142 2977 10140 2975 10144 2979 10146
      2976 10154 2981 10154
TIME...MOT...LOC 0226Z 270DEG 25KT 3032 10083 2984 10139

CP

The radar

The Laughlin AFB radar (KDFX), 124 km away, was scanning. The volume nearest the first event began at 02:36 UTC.

Open the radar archive at this moment

Event by event

11 thunderstorm wind, 4 hail, 1 funnel cloud. Local standard time, as filed.

Hail, Val Verde

When
April 26, 8:39 PM CST
Where
Val Verde County, 2.07 mi S of Juno
Measured
1 in hail
Reported by
Public
Coordinates
30.120, -101.120

Hail, Val Verde

When
April 26, 9:15 PM CST
Where
Val Verde County, 5.16 mi NNW of Comstock
Measured
0.88 in hail
Reported by
Public
Coordinates
29.750, -101.200

Thunderstorm Wind, Val Verde

When
April 26, 10:10 PM CST
Where
Val Verde County, 1.81 mi E of Del Rio
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
29.370, -100.870

A thunderstorm produced wind gusts estimated at 60 mph that knocked powerlines down onto railroad tracks in Del Rio.

Thunderstorm Wind, Kerr

When
April 26, 10:50 PM CST
Where
Kerr County, 0.91 mi SW of Kerrville
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
30.040, -99.140

A thunderstorm produced wind gusts estimated at 60 mph that blew down a large tree in Kerrville.

Hail, Real

When
April 26, 11:00 PM CST
Where
Real County, 0.6 mi W of Leakey
Measured
0.88 in hail
Reported by
Public
Coordinates
29.730, -99.760

Thunderstorm Wind, Bexar

When
April 27, 12:20 AM CST
Where
Bexar County, 4.21 mi SW of Woodlawn Lake
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
29.400, -98.560

A thunderstorm produced wind gusts estimated at 60 mph that blew down some trees onto power lines near the intersection of Hwy 90 and S. General McMullen Dr. in San Antonio.

Thunderstorm Wind, Travis

When
April 27, 12:33 AM CST
Where
Travis County, 3.08 mi SSE of Oak Hill
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
30.187, -97.836

A thunderstorm produced wind gusts estimated at 65 mph that knocked down a tree which blocked the road near the intersection of Westgate Blvd. and Cohoba Dr. in Austin.

Thunderstorm Wind, Travis

When
April 27, 12:40 AM CST
Where
Travis County, 1.38 mi ESE of Austin Mabry
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
30.310, -97.750

A thunderstorm produced wind gusts estimated at 60 mph. A former NWS employee reported that several four inch diameter tree limbs were blown down.

Funnel Cloud, Frio

When
April 27, 12:45 AM CST
Where
Frio County, 5.94 mi SE of Frio Town
Reported by
Law Enforcement
Coordinates
28.970, -99.240

A thunderstorm produced a funnel cloud near Hwy 57 and CR 140.

Thunderstorm Wind, Caldwell

When
April 27, 12:55 AM CST
Where
Caldwell County, 1.38 mi WSW of Martindale
Measured
51 kt (59 mph) estimated gust
Reported by
Trained Spotter
Coordinates
29.840, -97.840

A thunderstorm produced a wind gust estimated at 59 mph by a former NWS employee.

Thunderstorm Wind, Travis

When
April 27, 12:57 AM CST
Where
Travis County, 2.01 mi N of Austin
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
30.299, -97.743

A thunderstorm produced wind gusts estimated at 60 mph that blew down a large tree limb onto a vehicle at the intersection of 31st 1/2 St. and King St. in Austin.

Thunderstorm Wind, Travis

When
April 27, 12:58 AM CST
Where
Travis County, 1.45 mi N of Austin
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
30.291, -97.744

A thunderstorm produced wind gusts estimated at 60 mph that blew down large tree limbs which blocked one lane of traffic on Rio Grande St. near 26th St. in Austin.

Thunderstorm Wind, Caldwell

When
April 27, 1:02 AM CST
Where
Caldwell County, 0.6 mi E of Lockhart
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
29.880, -97.660

A thunderstorm produced wind gusts estimated at 60 mph that blew down a tree onto a powerline in Lockhart.

Thunderstorm Wind, Bastrop

When
April 27, 1:43 AM CST
Where
Bastrop County, 0.91 mi NE of Smithville
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.010, -97.160

A thunderstorm produced wind gusts estimated at 65 mph that blew down several trees in Smithville.

Hail, Karnes

When
April 27, 2:00 AM CST
Where
Karnes County, Falls City
Measured
1 in hail
Reported by
Public
Coordinates
28.980, -98.020

Thunderstorm Wind, Travis

When
April 27, 2:15 AM CST
Where
Travis County, 1.51 mi NNW of Austin
Measured
61 kt (70 mph) estimated gust
Reported by
Broadcast Media
Coordinates
30.290, -97.750

A thunderstorm produced wind gusts estimated at 70 mph that blew down a two foot diameter Oak tree in Austin.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2015Every state in 2015This day in weather historyWarnings in Texas, April 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 571445, 571446, 571530, 571531, 571447, 571532, 571539, 571533, 571448, 571449, 571534, 571535, 571536, 571537, 571450, 571538.